# SDR ASAA2018091526161

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 46,119 hours, 13,866 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM VOICE APPEARS INOP. DATALINK STILL WORKS FINE. GROUNDED - YES. ACCOMPLISHED SATCOM COMMUNICATIONS SYSTEM TEST PER AMM 23-15-00-730-801, TEST PASSED.
